It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-11-2007, 06:46 PM   #1
Junior Member
(female)
 
Join Date: Apr 2007
Location: missouri
Posts: 44
leoball80 HB User
Need help fast ! Emergency!

I have been on paxil for one week on a low dose..and I had a very big anxiety attack today. I don't feel at al better yet, I have actually been feeling worse on these pills. I also have been drinking coffee though (I know I am bad) which could be causing these problems. I am not sure what to do. I am afraid to think that these pills are making me worse, but I am also afraid to go off of them and not realize the coffee did this to me. I have heard on AD's you feel worse before you feel better...is that true? I don't know if after just one week I should already give up on them? I need advice!

 
Old 08-11-2007, 07:31 PM   #2
Veteran
(female)
 
Join Date: May 2005
Location: NH
Posts: 337
dazedandconfused10 HB User
Re: Need help fast ! Emergency!

I would call whoever prescribed the meds.

 
Sponsors Lightbulb
   
Old 08-11-2007, 07:49 PM   #3
Senior Veteran
(male)
 
Join Date: Jan 2005
Location: ontario
Posts: 3,776
Blog Entries: 1
trg247 HB Usertrg247 HB Usertrg247 HB User
Re: Need help fast ! Emergency!

Hi;

Paxil is one of the stronger antidepressants out there and it tends to hit the body rather hard. Your brain is not use to the new chemicals being introduced or manipulated. The anxiety attack could be the drug or the coffee or it just happened. Paxil takes between four to six weeks before it shows how much it is going to help or its not going to work at all. If I were you I would keep track of any odd feelings that you are experiencing and if you see a trend call your doctor up

take care
trg247
__________________
Major Depressive Disorder With Psychotic Features
Post Traumatic Stress Disorder
Borderline Personality Disorder
Generalized Anxiety Disorder

Current Meds
Pristiq
Cymbalta
Seroquel
Temazapam

 
Old 08-12-2007, 05:19 PM   #4
Senior Veteran
(male)
 
Join Date: Oct 2006
Posts: 735
Seymour93 HB User
Re: Need help fast ! Emergency!

You ought to drop the caffeine right away. Too much is going on with paxil...a stimulant on top of that is going to exacerbate anxiety....Hard to make any predictions with ad's.

Good luck.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Hip Surgery in 4 weeks...need advice Lexi09 Knee & Hip Problems 17 08-03-2009 06:01 AM
New Guy Need help pete12 General Health 10 09-04-2008 02:28 AM
Need Advice/help for digestive problem lotus10000 Digestive Disorders 16 09-02-2007 11:45 AM
Need Help PLEASE Re: Incontinence SpinalMalady Incontinence 26 03-13-2007 03:05 PM
In need of advice from people who have had TIA's Scout- Stroke 1 09-23-2006 04:11 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flamesabers (78), Phoenix (43), keenobserver (20), katlin09 (13), Diverdan8 (11), WhistleDixie (10), cuddles1 (9), neveragain444 (9), rosequartz (9), blessed824 (9)

Site Wide Totals

teteri66 (1166), MSJayhawk (1000), Apollo123 (899), Titchou (835), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 10:54 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!